# SDR ASAA2023030842254

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,683 hours, 10,973 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009321
- Condition: Leaking
- Location: #1 Engine
- Part time: 32,870 hours, 10,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL SHOWS OIL LEAKING THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. FOUND ENG 1 IDG PAD DRAIN LEAKING 6 DROPS/MIN AFTER ENGINE SHUTDOWN. REMOVED AND REPLACED #1 ENGINE IDG REF B737-900 AMM 24-11-11. FOUND #1 IDG SEAL DAMAGED. RAN #1 ENGINE AND OPS AND LEAK CHECK GOOD REF AMM 71-60-00 AND AMM 24-11-00. (REF ASA LP 60545723).
